# SDR SWAA2021100418636

- Difficulty date: September 10, 2021
- Submitted: October 4, 2021
- Operation: Air carrier
- Aircraft: N967WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36967
- Aircraft time: 33,104 hours, 20,101 cycles
- Engine: Cfmint CFM567B242
- System (JASC): 7110 · Engine Cowling System
- Part: Duct
- Condition: Cracked
- Location: L/H Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENGINE INLET COWL LOWER TAI EXHAUST LOUVER DUCT IS CRACKED AT WELD. / [01] REMOVAL AND REPLACEMENT #1 ENGINE TAI EXHAUST LOUVER DUCT TO BE ACCOMPLISHED ON CARD #TTG8Q006GUZN; CARD IS FOR PART TRACKING ONLY.
